# SDR OIK2003F00000

- Difficulty date: December 27, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N98692
- Make and model: Cessna 402B
- Aircraft serial: 402B1050
- Engine: Cont TSIO520E
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: M2275916
- Condition: Inoperative
- Location: Downlock Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, UPON LANDING, PILOT NOTICED THE RIGHT GREEN LIGHT WAS NOT ILLUMINATED.  EMERGENCY LANDING ASSISTANCE WAS REQUESTED ON INSPECTION OF THE LANDING GEAR.  A BROKEN WIRE WAS FOUND ON THE GEAR SWITCH DOWN LOCK SYSTEM.  REPAIR WAS MADE GEAR GROUND CHECK DONE.  FOUND OPERATING PROPERLY.  AIRCRAFT RETURNED TO SERVICE.
